# SDR CNMA200100022

- Difficulty date: April 16, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY.  REPLACED BOTH L1 AND R1 EMERGENCY LIGHT BATTERY PACKS.
